hrcak mascot   Srce   HID

Ostalo

LIVER DAMAGE CAUSED BY ATORVASTATIN AND CYCLOSPORINE IN PATIENTS WITH RENAL TRANSPLANT

EMA IVANDIĆ ; Zagreb University Hospital Center, Clinical Department of Internal Medicine, Department of Nephrology, Hypertension, Dialysis and Transplantation, Zagreb, Croatia
NIKOLINA BAŠIĆ-JUKIĆ ; Zagreb University Hospital Center, Clinical Department of Internal Medicine, Department of Nephrology, Hypertension, Dialysis and Transplantation, Zagreb, Croatia

Puni tekst: hrvatski, pdf (75 KB) str. 175-177 preuzimanja: 402* citiraj
APA 6th Edition
IVANDIĆ, E. i BAŠIĆ-JUKIĆ, N. (2014). OŠTEĆENJE JETRE UZROKOVANO ATORVASTATINOM I CIKLOSPORINOM U BOLESNIKA S TRANSPLANTIRANIM BUBREGOM. Acta medica Croatica, 68 (2), 175-177. Preuzeto s https://hrcak.srce.hr/126810
MLA 8th Edition
IVANDIĆ, EMA i NIKOLINA BAŠIĆ-JUKIĆ. "OŠTEĆENJE JETRE UZROKOVANO ATORVASTATINOM I CIKLOSPORINOM U BOLESNIKA S TRANSPLANTIRANIM BUBREGOM." Acta medica Croatica, vol. 68, br. 2, 2014, str. 175-177. https://hrcak.srce.hr/126810. Citirano 14.12.2019.
Chicago 17th Edition
IVANDIĆ, EMA i NIKOLINA BAŠIĆ-JUKIĆ. "OŠTEĆENJE JETRE UZROKOVANO ATORVASTATINOM I CIKLOSPORINOM U BOLESNIKA S TRANSPLANTIRANIM BUBREGOM." Acta medica Croatica 68, br. 2 (2014): 175-177. https://hrcak.srce.hr/126810
Harvard
IVANDIĆ, E., i BAŠIĆ-JUKIĆ, N. (2014). 'OŠTEĆENJE JETRE UZROKOVANO ATORVASTATINOM I CIKLOSPORINOM U BOLESNIKA S TRANSPLANTIRANIM BUBREGOM', Acta medica Croatica, 68(2), str. 175-177. Preuzeto s: https://hrcak.srce.hr/126810 (Datum pristupa: 14.12.2019.)
Vancouver
IVANDIĆ E, BAŠIĆ-JUKIĆ N. OŠTEĆENJE JETRE UZROKOVANO ATORVASTATINOM I CIKLOSPORINOM U BOLESNIKA S TRANSPLANTIRANIM BUBREGOM. Acta medica Croatica [Internet]. 2014 [pristupljeno 14.12.2019.];68(2):175-177. Dostupno na: https://hrcak.srce.hr/126810
IEEE
E. IVANDIĆ i N. BAŠIĆ-JUKIĆ, "OŠTEĆENJE JETRE UZROKOVANO ATORVASTATINOM I CIKLOSPORINOM U BOLESNIKA S TRANSPLANTIRANIM BUBREGOM", Acta medica Croatica, vol.68, br. 2, str. 175-177, 2014. [Online]. Dostupno na: https://hrcak.srce.hr/126810. [Citirano: 14.12.2019.]

Sažetak
Kidney transplantation is the preferred method of treatment of end-stage renal disease, which significantly improves the quality of life, but also increases survival when compared to dialysis. Prevention of acute or chronic rejection demands the use of immunosuppression. However, nephrotoxicity, hepatotoxicity, cardiovascular disease, post-transplantation diabetes mellitus, chronic graft dysfunction and dyslipidemia may all occur as complications of immunosuppressive therapy. Dyslipidemia is a significant problem in renal transplant recipients due to the fact that it increases the risk of cardiovascular mortality in patients in whom the risk is already higher than in the general population. Very often, there is an interaction between immunosuppressive drugs, especially cyclosporine, and drugs that are used in the treatment of dyslipidemia. We present a case of a patient who developed severe hepatotoxicity after the introduction of atorvastatin in a cyclosporine-based immunosuppressive regimen. After discontinuation of atorvastatin and replacement of cyclosporine with everolimus, liver chemistries returned to normal values.

Ključne riječi
kidney transplantation; cyclosporine; atorvastatin; everolimus; liver damage

Hrčak ID: 126810

URI
https://hrcak.srce.hr/126810

[hrvatski]

Posjeta: 612 *